MAUDE Adverse Event Report: ARTHREX, INC. Y-PLATE, 2.4MM, 6 HOLE; PLATE, FIXATION, BONE

ARTHREX, INC. Y-PLATE, 2.4MM, 6 HOLE; PLATE, FIXATION, BONE
Model Number Y-PLATE, 2.4MM, 6 HOLE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a mini cfs for posterior malleolus fixation in a trimalleolar fracture case, the head of ar-18724-34 went through the plate, ar-18724p-49, as the surgeon was attempting to pull the plate to bone.The screw was removed without incident and the surgeon was able to swap the ar-8933-36 in it¿s place and added 2mm to account bigger 3.0 head.After the plate was down to bone, an additional 2.4 cortical, qty.1 and 3.0 cortical screws, qty.2 were placed also without incident and fixation was solid.

Brand Name
Y-PLATE, 2.4MM, 6 HOLE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12198382
Report Number1220246-2021-03421
Device Sequence Number4227571
Product Code HRS
UDI-Device Identifier00888867314689
UDI-Public00888867314689
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K191344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberY-PLATE, 2.4MM, 6 HOLE
Device Catalogue NumberAR-18724P-49
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1